# SDR CALA2023020100275

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 88,985 hours, 34,800 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: TY154024C
- Part serial: 2598
- Condition: None
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRN HYD LOW PRESSURE WITH 0 QTY AND AMBER INDICATION..FOLLOWED ECAM DECLARED EMER. COMPLETED INSTALLATION OF HCU REF AMM 78-31-51-400-010-A FROM PARAGRAPH 4. B. TO COMPLETION. OPS CHECK GOOD AND LEAK CHECK GOOD.
